# SDR DL73E954094

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLOOR TRACK LIGHT MISSING AT ROW 10, AND TRACK WIRING IN POOR CONDITION.  REPLACED LIGHT AND REPAIRED WIRING AS NECESSARY, OPERATION NORMAL.
